RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 1, Pages 142–145 (Mi tmf3653)  

On the symmetry of dynamical equations in quantum field theory

E. P. Likhtman


Abstract: A study is made of two formulations of the requirement of invariance of a quantum field theory under a group $G$ whose generators include the Hamiltonian. In accordance with the first , all the generators of the group, expressed in terms of the seeond-quantized fields, must satisfy commutation relations that form the algebra of the generators of $G$. It is shown that this requirement does not impose any restrictions on the interaction Hamiltonian or the $S$ matrix. If we wish to restrict the treatment to Hamiltonians that lead to theories with an invariant matrix, it is sufficient to use the second formulation of the invariance requirement. The second formulation is obtained from the first by adding the following condition: all the generators must be expressed in terms of three-dirnensional integrals over the space of local field functions.

Full text: PDF file (555 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:1, 419–421

Bibliographic databases:

Received: 22.10.1971

Citation: E. P. Likhtman, “On the symmetry of dynamical equations in quantum field theory”, TMF, 15:1 (1973), 142–145; Theoret. and Math. Phys., 15:1 (1973), 419–421

Citation in format AMSBIB
\Bibitem{Lik73}
\by E.~P.~Likhtman
\paper On the symmetry of dynamical equations in quantum field theory
\jour TMF
\yr 1973
\vol 15
\issue 1
\pages 142--145
\mathnet{http://mi.mathnet.ru/tmf3653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=475469}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 1
\pages 419--421
\crossref{https://doi.org/10.1007/BF01028272}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3653
  • http://mi.mathnet.ru/eng/tmf/v15/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:178
    Full text:67
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019